# SDR SIMA20190503004

- Difficulty date: May 3, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 7,493 hours, 5,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99041237
- Condition: Discolored
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCR: 2 EACH EMERGENCY FLOOR LIGHT STRIPS DISCOLORED INBD OF FWD CLOSET. C/A-REMOVED AND REPLACED EMERGENCY FLOOR LIGHT STRIPS INBD OF FWD CLOSET IAW AMM 33-50-21. OPS CHECK GOOD. PHOTOLUMINESCENT INDIC STRIP LIGHT P/N SG 9904-2128D.
